MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1418160-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately four (4) years post initial procedure, a type 1b endoleak on the left side was identified by a computed tomography angiography (cta).The patient is currently being monitored while awaiting an intervention.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.The type ib endoleak event is unconfirmed due to a lack of relevant medical records and imaging.Device, user, procedure or anatomy relatedness of this event could not be determined.The procedure related harms for this event could not be determined.The final patient status was not reported.No contributing factors were identified.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this event and similar events in the event further investigation is needed.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately four (4) years post initial procedure, a type 1b endoleak on the left side was identified by a computed tomography angiography (cta).The patient is currently being monitored while awaiting an intervention.Additional information: re-intervention completed on (b)(6) 2020.The physician elect to implant an ovation ix iliac limb to treat this event.The patients status was not provided.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10003068
Report Number3008011247-2020-00062
Device Sequence Number14242797
Product Code MIH
UDI-Device IdentifierM701TVIL1418160J1
UDI-Public+M701TVIL1418160J1/$$3161005FS09211529U
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2016
Device Model NumberTV-IL1418160-J
Device Catalogue NumberTV-IL1418160-J
Device Lot NumberFS092115-29
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB, LOT FS073115-31; MAIN BODY, LOT FS091015-49; POLYMER, LOT FF110215-01
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age83 YR